# SDR DJFA2009012

- Difficulty date: March 25, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N825LX
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258767
- Aircraft time: 2,734 hours, 1,833 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

AFTER TAKEOFF CREW REPORTED THE RT THRUST REVERSER UNLOCK LIGHT ILLUMINATED.  CREW SHUTDOWN THE NR 2 ENG, DECLARED AN EMERGENCY AND RETURNED TO THE DEPARTURE AIRFIELD.  ACFT LANDED SAFELY.  MX DEFERRED THE THRUST REVERSER.
